CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Existence results for mean field equations 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 1999, 卷号: 16, 期号: 5, 页码: 653-666
作者:  Ding, WY;  Jost, J;  Li, JY;  Wang, GF
收藏  |  浏览/下载:94/0  |  提交时间:2018/07/30
Multiplicity results for the two-vortex Chern-Simons Higgs model on the two-sphere 期刊论文
COMMENTARII MATHEMATICI HELVETICI, 1999, 卷号: 74, 期号: 1, 页码: 118-142
作者:  Ding, WY;  Jost, J;  Li, JY;  Wang, GF
收藏  |  浏览/下载:91/0  |  提交时间:2018/07/30
Ginzburg-Landau functional  phi(6) theory  Moser-Trudinger inequality  Nirenberg problem  phase transition  Chern-Simons Higgs theory